# SDR UALA2009081902545

- Difficulty date: August 18, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 60,209 hours, 33,678 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Pin
- Condition: Stuck
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F-O'S OXYGEN MASK HOLDER PIN IS STUCK IN THE RETRACTED POSITION.  REPLACED F/O O2 MASK STORAGE BOX.  OPS CK NORMAL.
